# SDR AALA20120423010

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 100,276 hours, 16,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNT EMERGENCY LIGHT FROM SEATS 32B TO 41B INOPERATIVE.  REPLACED BATTERY PACK AND SECURED CONNECTOR AT SEAT 39.  OPS CHECK NORMAL.
